Department of Economics and Business Economics

Spillover dynamics for systemic risk measurement using spatial financial time series models

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Standard

Spillover dynamics for systemic risk measurement using spatial financial time series models. / Blasques, Francisco ; Koopman, Simon Johannes Maria; Lucas, André; Schaumburg, Julia.

In: Journal of Econometrics, Vol. 195, No. 2, 2016, p. 211–223.

Research output: Contribution to journal/Conference contribution in journal/Contribution to newspaperJournal articleResearchpeer-review

Harvard

Blasques, F, Koopman, SJM, Lucas, A & Schaumburg, J 2016, 'Spillover dynamics for systemic risk measurement using spatial financial time series models', Journal of Econometrics, vol. 195, no. 2, pp. 211–223. https://doi.org/10.1016/j.jeconom.2016.09.001

APA

CBE

MLA

Vancouver

Author

Blasques, Francisco ; Koopman, Simon Johannes Maria ; Lucas, André ; Schaumburg, Julia. / Spillover dynamics for systemic risk measurement using spatial financial time series models. In: Journal of Econometrics. 2016 ; Vol. 195, No. 2. pp. 211–223.

Bibtex

@article{0c87312c15114d4fb72822e8e8fb0bf9,
title = "Spillover dynamics for systemic risk measurement using spatial financial time series models",
author = "Francisco Blasques and Koopman, {Simon Johannes Maria} and Andr{\'e} Lucas and Julia Schaumburg",
year = "2016",
doi = "10.1016/j.jeconom.2016.09.001",
language = "English",
volume = "195",
pages = "211–223",
journal = "Journal of Econometrics",
issn = "0304-4076",
publisher = "Elsevier BV",
number = "2",

}

RIS

TY - JOUR

T1 - Spillover dynamics for systemic risk measurement using spatial financial time series models

AU - Blasques, Francisco

AU - Koopman, Simon Johannes Maria

AU - Lucas, André

AU - Schaumburg, Julia

PY - 2016

Y1 - 2016

U2 - 10.1016/j.jeconom.2016.09.001

DO - 10.1016/j.jeconom.2016.09.001

M3 - Journal article

VL - 195

SP - 211

EP - 223

JO - Journal of Econometrics

JF - Journal of Econometrics

SN - 0304-4076

IS - 2

ER -